# SDR AALA20040357

- Difficulty date: March 16, 2004
- Submitted: March 17, 2004
- Operation: Air carrier
- Aircraft: N382AN
- Make and model: Boeing 767323
- Aircraft serial: 25451
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0201720001
- Condition: Loose
- Location: Seat 40d
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY SEAT MOUNTED AISLE LIGHTING AT SEAT 40D LOOSE.  REPLACED NUT PLATE AND LIGHT ASSEMBLY FOR EMERGENCY SEAT MOUNTED AISLE LIGHTING AT SEAT 40D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
